# SDR YENA2025033100341

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 68,159 hours, 24,534 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Servo
- Condition: Faulted
- Location: Zone 300
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#21, BOS-PBI. (AIRCRAFT DIVERTED TO JFK). 'ELAC #1 AND #2 FAULT CLIMB AND CRUISE ELEVATOR PITCH OSCILLATIONS; REF LP 4239540 (ELAC # 2 REINSTALLED AFTER MX PER AMM 27-93-33. OPS CHECK OK. CATIII TEST REQ), 4239545 (REMOVED AND REPLACED LH ELEVATOR SERVO 34 CE1 PER AMM 27-34-51, OPS CHECK AND LEAK CHECK & RIGGING REQUIRED REF LP 4239547-10), 4239546 (REMOVED AND REPLACED CHECK VALVES 1019 GM  AND 1020GM PER AMM 29-00-00. LEAK CHECK OK. HYD PRESSURE STILL FLUCTUATING AT IDLE PRESSURE REQ FURTHER T/S) & 4239547 (PERFORMED LEAK CHECK AND OPS CHECK OF SERVO 34CE1 LEAK AND OPS CHECK GOOD REF AMM 27-34-00) FOR ALL WORK ACCOMPLISHED. OPS CHECK OF ELEVATORS GOOD REF AMM 27-43-00.'
